On discrete fractional solutions of non-Fuchsian differential equations

Creative Commons License

Yilmazer R., Inc M., BAYRAM M.

Mathematics, vol.6, no.12, 2018 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 6 Issue: 12
  • Publication Date: 2018
  • Doi Number: 10.3390/math6120308
  • Journal Name: Mathematics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Keywords: Discrete fractional calculus, Fractional nabla operator, Non-Fuchsian equations
  • Istanbul Gelisim University Affiliated: Yes


© 2018 by the authors.In this article, we obtain new fractional solutions of the general class of non-Fuchsian differential equations by using discrete fractional nabla operator ∇η(0 < η < 1). This operator is applied to homogeneous and nonhomogeneous linear ordinary differential equations. Thus, we obtain new solutions in fractional forms by a newly developed method.